# SDR ASAA2015031710990

- Difficulty date: March 17, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 30,730 hours, 9,597 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12813
- Condition: Failed
- Location: Ram Air Exhaust
- Part time: 24,387 hours, 7,569 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT "PACK" LIGHT ILLUMINATES ON RECALL.  ACFT GROUNDED. REPLACED RAM AIR INLET ACTUATOR REF AMM 21-51-21-400-80.
